Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Having lower backache, bulky uterus with asymmetrical thickening. Treatment?

hello this question will cover back problem, fertility , uterus possibly bowel area I have an old back fracture of sacrum and coccyx when i was 14 am now 41 i recently came back from holiday 7th oct 12 and while unpacking my back felt like it exploded so was helped onto the floor as i felt i was going to pass out ambulance was called out to take me to A&E so was in hospital for about 3 days while different docs/consultants came round examining me i had an x-ray and few days later an MRI scan they sent me off home with painkillers i have been off work since the 7th oct went to go back to work 3rd dec 12 and couldn t sit for long and in pain in all this time i have been in pain i have seen a physio who had details of me having a bulky uterus with asymmetrical thickening and reccomend i have a gynae appointment my symptoms are still the same i wondered if i had an urine or kidney infection as was not treated in hospital i am also trying for a baby and really want to get to the bottom of everything it seems i have problems with all the lower back area all the way around
Asked On : Sun, 9 Dec 2012
Answers:  0 Views:  39 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor